QUICK ADVICE About to go to ADD Consultation... do i tell him the truth?
i scheduled an appointment. Maybe because I realized well.. Actually I got distracted while doing my paper and looked up the number and thought.. Why not? My paper is already late.. haha. sad.
one thing im really wondering about is a problem i have.... I was perscribed to zoloft and ambien... ( and no its not the zoloft that makes me unattentive). and I took the zoloft for 5 months... and still sometimes take the ambien... well... the first 5 months i took zoloft was only because my mom always asked me on a daily basis if i took my pill... kind of how she hounded me to study and do my homework when i was younger. ( i would get punished if I didn't study) Its sad because i often find myself ( i noticed this when i was younger) having to relearn things all the time... and I lack basic social knowledge i dont know why. My friends write me off as Naive sometimes.. and sheltered, but i think its because I don't pay attention to anything. Maybe its also because I dont watch TV. It gets super boring. I also get bored with movies too. I haven't watched TV since 5th grade and even then i was more of a video game player.
anyways, about the zoloft.. after i went to college... ( 5 months later) I took it mayb the first week... and then... i started forgetting to take my pills... I didn't take myself off the meds because they actually made me less stressed and more calm... but i kept forgetting them and if you know zoloft.. then you know that if you miss one day... it takes 2 weeks to rebuild in your system. ... so i would take it the next day.... then forget the next.. then take it another day and told myself i would take it everyday because i needed to remember... and forgot. I even set alarms on my phone and failed to pay attention to them. sometimes i would remember for a week straight but once again i would forget quickly. i decided this was bad for me. and ultimately i took them last summer just because my mom made me. ( i finally confessed i stopped taking them, but she thinks its because i think i didn't need it)
I was too scared to tell my pscyhiatrist.. I told him i have problem paying attention... he said it was because of the zoloft ( but i haven't been taking it for a year) so he lowered my dosage...
as for the insomnia... my mind always tends to be awake.
Im also very spontaneous with words... which is why i like creative writing.. even though i have only finished about 2 short stories out of like 15 ive started. and when im talking creative writing. im talking magical realism.. almost fantasy. I have things ive been working on stillll from middle school. unfinished paintings. half finished books. a ton of yarn for knitting. I do a little bit at a time and then never finish because i get bored.
should i mention these things as well? I just dont know what to say. I put up a post yesterday regarding these symptoms but well... i dont even know how to start and im nervous
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.